# SDR VJ9800191

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233A
- Condition: Failed
- Location: Lt  Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GENERATOR PADDED AND APU CARRYING LT BUSS, RT CSD TEMP INDICATION WENT FULL SCALE HIGH WITH MASTER CAUTION LIGHT ILLUMINATED AND RT CSD OIL PRESSURE LIGHT ON.  FLIGHT CREW DISCONNECTED RT CSD AND REQUESTED EMERGENCY AUTHORIZATION TO RETURN TO ATL MAINTENANCE BASE.  REPLACED LT CSD AND GENERATOR ON NR 1 ENGINE, SYSTEM OPS CHECKED OK.  REMOVED PLACARD.
